# SDR DALA1144081612

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 45,902 hours, 6,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT SEATS 16G-20G.  MAINTENANCE REPAIRED BROKEN WIRE AND REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
